# SDR CA150410016

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Condition: Cracked
- Location: M/R Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POSSIBLE CRACKS FOUND IN YOKE ON INSPECTION OF MAIN ROTOR HUB.
